Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have Lichen nitidus. Prescribed with Execare, Tacroz. No relief. What treatment should I take?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions
hai doctor

iam suffering from lichen nitidus skin problem from 3 years
my doctor given medication are execare and tacroz
but no cure for this skin problem
pls suggest me what should i do?
Posted Thu, 7 Jun 2012 in Skin Hair and Nails
Answered by Dr. Neelam Ashish Vanjari 3 hours later

Thanks for writing in.

No treatment modality is tested to give reliable results in case of this disease. It has not been thoroughly tested because of its rarity and disappearance of this disease within 1 or several years.

I hope you are diagnosed correctly by a competent dermatologist. For Lichen nitidus, steroids and immuno- suppressant drugs are given. So you have been given Execare and Tacroz. These are standard medications. I would like to ask if you have taken medicines for 3 years? If yes, topical steroid for so long will rather cause thinning of skin and extra irritation.

For itching if present , you can simply Aloevera gel and Tab Cetrizine 10 mg as and when needed basis.

If still you continue to get discomfort due to itching or it's appearance; you can consult dermatologist for treatment called- Phototherapy using UV-A light. Short-term side effects of this therapy may include nausea, headache and itching. You need to take extra care regarding light exposure.

I hope I have answered your query. In case of doubt, I shall be happy to help you.
Best regards,
Dr. Neelam.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor